# SDR CALA2025090108303

- Difficulty date: August 25, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N77538
- Make and model: Boeing 737824
- Aircraft serial: 63694
- Aircraft time: 27,287 hours, 10,189 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53053
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT  RTGHT HORIZONTAL STABILIZER STA  129.50  INSPAR RIB.FWD TO AFT ,3RD  STIFFNER  LOWER  CHORD AREA. REF AAR N/R 97530105. ESFR INFORMATION UPDATED ACCOMPLISHED REPAIR RIGHT HORIZONTAL STABILIZER RIB #5 PER REF SRM 55-10-09-2R-4 REPAIR 4 DETAIL "A" FIG 202 SHEET 1 .
